Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Unitary harmonic numbers


Authors: Peter Hagis and Graham Lord
Journal: Proc. Amer. Math. Soc. 51 (1975), 1-7
MSC: Primary 10A20
MathSciNet review: 0369231
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ {d^ \ast }(n)$ and $ {\sigma ^ \ast }(n)$ denote the number and sum, respectively, of the unitary divisors of the natural number $ n$ then the harmonic mean of the unitary divisors of $ n$ is given by $ {H^ \ast }(n) = n{d^ \ast }(n)/{\sigma ^ \ast }(n)$. Here we investigate the properties of $ {H^ \ast }(n)$, and, in particular, study those numbers $ n$ for which $ {H^ \ast }(n)$ is an integer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0369231-9
PII: S 0002-9939(1975)0369231-9
Article copyright: © Copyright 1975 American Mathematical Society